# SDR JR2R2011092900451

- Difficulty date: October 2, 2011
- Submitted: October 2, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,193 hours, 16,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER CORRODED  FS 295 TO FS 310 BETWEEN STRINGER 26L TO 26R.  REPLACED DOUBLER IAW CRJ-900 SRM 51-42-06 AND 51-42-21.
